# SDR SWAA062948

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 65,862 hours, 62,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6547955
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT AFT CARGO DOOR CUTOUT, FWD LOWER CORNER.  REPAIRED SKIN PER SRM.
